# SDR SWIA972350

- Difficulty date: February 5, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 25,323 hours, 28,391 cycles
- Engine: Pwa PW118
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT DET INOP ENGINE/WW LIGHT ILLUMINATED INFLIGHT.  RETURNED TO LAX.  INSTALLED SERVICEABLE ENGINE FIRE DETECTION LOOP ON RIGHT ENGINE IAW MM 26-11-00.  OPS CHECKS GOOD.  S/N ON:  92233, S/N OFF:  80052.
